# SDR USAAF95005

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CAPTAIN ADVISED THAT ON TAKEOFF ROLL AND AND JUST AFTER REACHING V2, A STRONG VIBRATION WAS NOTICED.  A PRECAUTIONARY FLY-BY WAS MADE BY CLT TOWER AND THE LEFT INBOARD TIRE WAS APPARENTLY BLOWN.  NO EMERGENCY WAS DECLARED, HOWEVER, CFR WAS CALLED OUT BY ATC.  THE FLIGHT RETURNED TO FIELD CLT AND LANDED WITHOUT INCIDENT.  (M)
